Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Peirce gradings of Jordan systems


Authors: José A. Anquela and Teresa Cortés
Journal: Proc. Amer. Math. Soc. 130 (2002), 2543-2551
MSC (2000): Primary 17C27, 17C10, 17C20
DOI: https://doi.org/10.1090/S0002-9939-02-06346-3
Published electronically: March 12, 2002
MathSciNet review: 1900860
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the diagonal components $V_0$ and $V_2$ of a Peirce grading of a Jordan pair or triple system $V$, inherit strong primeness, primitivity and simplicity from $V$.


References [Enhancements On Off] (What's this?)

  • 1. A. D'Amour, ``Quadratic Jordan Systems of Hermitian Type". J. Algebra 149 (1992), 197-233. MR 93d:17041
  • 2. A. D'Amour, K. McCrimmon, ``The Local Algebras of Jordan Systems". J. Algebra 177 (1995), 199-239. MR 96k:17047
  • 3. J. A. Anquela, T. Cortés, ``Primitive Jordan Pairs and Triple Systems". J. Algebra 184 (1996), 632-678. MR 98b:17033
  • 4. J. A. Anquela, T. Cortés, ``Primitivity in Jordan Systems is Ubiquitous". J. Algebra 202 (1998), 295-314. MR 99a:17030
  • 5. J. A. Anquela, T. Cortés, ``Local and Subquotient Inheritance of Simplicity in Jordan Systems". J. Algebra 240 (2001), 680-704.
  • 6. J. A. Anquela, T. Cortés, O. Loos, K. McCrimmon, ``An Elemental Characterization of Strong Primeness in Jordan Systems". J. Pure Appl. Algebra 109 (1996), 23-36. MR 97j:17035
  • 7. O. Loos, Jordan Pairs, Lecture Notes in Mathematics, Vol. 460, Springer-Verlag, New York, 1975. MR 56:3071
  • 8. O. Loos, E. Neher, ``Complementation of Inner Ideals in Jordan Pairs". J. Algebra 166 (1994), 255-295. MR 95f:17028
  • 9. K. McCrimmon, ``Peirce Ideals in Jordan Triple Systems". Pac. J. Math. 83 (2) (1979), 415-439. MR 81i:17012
  • 10. K. McCrimmon, E. Zelmanov, ``The Structure of Strongly Prime Quadratic Jordan Algebras". Adv. Math. 69 (2) (1988), 133-222. MR 89k:17052
  • 11. E. Neher ``Involutive Gradings in Jordan Structures". Comm. Algebra 9 (6) (1981), 575-599. MR 82i:17025

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17C27, 17C10, 17C20

Retrieve articles in all journals with MSC (2000): 17C27, 17C10, 17C20


Additional Information

José A. Anquela
Affiliation: Departamento de Matemáticas, Universidad de Oviedo, C/ Calvo Sotelo s/n, 33007 Oviedo, Spain
Email: anque@pinon.ccu.uniovi.es

Teresa Cortés
Affiliation: Departamento de Matemáticas, Universidad de Oviedo, C/ Calvo Sotelo s/n, 33007 Oviedo, Spain
Email: cortes@pinon.ccu.uniovi.es

DOI: https://doi.org/10.1090/S0002-9939-02-06346-3
Keywords: Jordan system, Peirce grading, simple, primitive, strongly prime
Received by editor(s): June 16, 2000
Received by editor(s) in revised form: April 16, 2001
Published electronically: March 12, 2002
Additional Notes: This work was partially supported by the DGES, PB97-1069-C02-02 and the Ministerio de Ciencia y Tecnología, BFM2001-1938-C02-02
Dedicated: Dedicated to the memory of Eulalia García Rus
Communicated by: Lance W. Small
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society